# SDR F3LA2017111300256

- Difficulty date: November 1, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N953FR
- Make and model: Airbus A319-112
- Aircraft serial: 4254
- Aircraft time: 25,837 hours, 11,361 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219021900
- Condition: Corroded
- Location: Frame 66
- Part time: 25,837 hours, 11,361 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOORBEAM -Y1292 AT FRAME 66, HARD POINT HAS CORROSION.   REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-72-11, AND 51-44-11.
